# SDR AWXA9800025

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

D-SEAT 4C EMERGENCY PATHWAY LIGHT INOP.  REPAIRED BROKEN WIRES, OPS GOOD STC NR SA3432NM.
